# SDR HEEA064479

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077119
- Condition: Intermittent
- Location: Engine Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INTERMITTENTLY INOPERATIVE.  REFERENCE:  DMR NR 686461.
